Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on semigroups of operators on a locally convex space

Author: K. Singbal-Vedak
Journal: Proc. Amer. Math. Soc. 16 (1965), 696-702
MSC: Primary 47.50
MathSciNet review: 0182888
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1955.
  • [2] N. Dunford, On one parameter groups of linear transformations, Ann. of Math. (2) 39 (1938), 567-573. MR 1503425
  • [3] A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. 3 (1954), 57-121. MR 0075542 (17:765b)
  • [4] E. Hille, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1948. MR 0025077 (9:594b)
  • [5] R. S. Phillips, On one parameter semi-groups of linear transformations, Proc. Amer. Math. Soc. 2 (1951), 234-237. MR 0039922 (12:617b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society